# SDR CALA2021102901992

- Difficulty date: October 27, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 73,063 hours, 30,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: D5347072320200
- Condition: Corroded
- Location: Fr56str40-41l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FR56 STR41L-40L CLEAT HAS CORROSION. (A3NB-53-4-6179) PER NR 929707 (31075) GENERATED BY V039746 AT HAECO LCQ. REMOVED AND REPLACED FR56 BETWEEN ST 40L - 41L CLIP IAW A320 SRM 51-72-11-911-001. PERFORMED BY V061619 INSP BY V892443.
